# SDR CA990125002

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Retainer
- Part number: B442
- Condition: Cracked
- Location: Propeller Hub
- Part time: 3,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING RETAINER FOUND CRACKED DURING ROUTINE OVERHAUL.
